Open Access
Translator Disclaimer
2018 Properties of sets of nontransitive dice with few sides
Levi Angel, Matt Davis
Involve 11(4): 643-659 (2018). DOI: 10.2140/involve.2018.11.643

Abstract

We define and investigate several properties that sets of nontransitive dice might have. We prove several implications between these properties, which hold in general or for dice with few sides. We also investigate some algorithms for creating sets of 3-sided dice that realize certain tournaments.

Citation

Download Citation

Levi Angel. Matt Davis. "Properties of sets of nontransitive dice with few sides." Involve 11 (4) 643 - 659, 2018. https://doi.org/10.2140/involve.2018.11.643

Information

Received: 15 December 2016; Revised: 22 May 2017; Accepted: 14 August 2017; Published: 2018
First available in Project Euclid: 28 March 2018

zbMATH: 06864401
MathSciNet: MR3778917
Digital Object Identifier: 10.2140/involve.2018.11.643

Subjects:
Primary: 05B30
Secondary: 60C05

Keywords: nontransitive dice , Probability , Tournaments

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.11 • No. 4 • 2018
MSP
Back to Top